She did not mention all of the side affects that the internet talks about. Should I be worried? All she talked about was upset stomach or stomach pain. Also, should she go from injections to this treatement? I heard this is an agressive treatment. My daughters arthritis has spread to most of her joints since being diagnosed in July.
Hi crkr, I'm very sorry to hear about your daughter's health problems. I would advise getting a second opinion about her course of treatment. You seem very worried about the plan your daughter's doctor has come up with. Is she seeing a specialist? Many of the larger University or teaching hospital's will be able to recommend someone to you. It's always better to get more than one opinion. I wish you and your daughter a wonderful new year and hope she finds a good treatment plan. I will keep you in my prayers.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 14 Apr 2011 • 2 answers
Posted 14 Oct 2013 • 2 answers
Posted 24 Feb 2015 • 1 answer
Posted 11 Mar 2015 • 1 answer